advertisement
Question
Posted by: Red | 2004/03/02

Cilift

Hi Doc. I am on Cilift - one a day. Is it safe to take a sleeping tablet with them? Thanks!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Dear Red,
Yes, as Mango says, there should be no problem, especially if it's one of the more modern sleeping pills ( like Stilnox ) which are designed to last just long enough to get you to sleep, and not long enough to give a hangover in the morning. As the Cilift improves your depression ( which may well have been causing your sleep disturbance anyway ) you may find that there's less need for sleeping pills.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mango | 2004/03/02

It's perfectly safe to take a sleeping tablet, I've done it. Good luck with quitting!

Reply to Mango

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement